# SDR RAIA2013081600001

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 22,638 hours, 17,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON PASSENGER DOOR HANDRAIL.  FOUND DURING POSTFLIGHT.  REPAIRED WIRE ON HANDRAIL LIGHT, OPS CHECKED GOOD.
